# SDR IPXA2023051418772

- Difficulty date: February 15, 2022
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 67,972 hours, 22,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T586961U
- Part serial: NSN
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL (SREO) FLOOR PANEL REPAIRED REFERENCE BARCODE T3F18E001DGQF
